MathSciNet Relay Station
MathSciNet bibliographic data
MR719134 (85i:14009) 14F05
Brosius, J. Eric Rank-$2$ vector bundles on a ruled surface. I. Math. Ann. 265 (1983), no. 2, 155–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement